Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 99, NWS Los Angeles, CA

September 12, 2012

NWS Los Angeles, CA issued this small craft advisory at Sep 12, 2012, 8:45 AM PDT. It took effect at Sep 12, 2012, 2:00 PM PDT. It was in force for 67 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2012, 8:45 AM PDT (15:45 UTC)
In effect from
Sep 12, 2012, 2:00 PM PDT
Expired
Sep 15, 2012, 8:37 AM PDT
In force
67 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WHUS76 KLOX 121545
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
845 AM PDT WED SEP 12 2012

PZZ673-122345-
/O.NEW.KLOX.SC.Y.0099.120912T2100Z-120914T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
845 AM PDT WED SEP 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY.

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS
  WITH GUSTS OF 25 TO 30 KNOTS LATE THIS AFTERNOON...AND WILL
  PERSIST THROUGH LATE THURSDAY NIGHT. LOCAL GUSTS TO 35 KNOTS
  WILL BE POSSIBLE THURSDAY AFTERNOON AND EVENING. SHORT PERIOD
  COMBINED SEAS WILL BUILD TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
174 
WHUS76 KLOX 122132
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
232 PM PDT WED SEP 12 2012

PZZ676-130545-
/O.EXA.KLOX.SC.Y.0099.120912T2100Z-120914T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
232 PM PDT WED SEP 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS
  WITH GUSTS UP TO 25 KNOTS LATE THIS AFTERNOON...AND WILL PERSIST
  THROUGH LATE THURSDAY NIGHT. GUSTS TO 30 KNOTS ARE EXPECTED
  THURSDAY NIGHT. THE SMALL CRAFT WINDS ARE LIKELY TO PERSIST
  THROUGH SATURDAY. SHORT PERIOD COMBINED SEAS WILL BUILD TO 6 TO
  8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-130545-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120914T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
232 PM PDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS
  WITH GUSTS UP TO 25 KNOTS LATE THIS AFTERNOON...AND WILL PERSIST
  THROUGH LATE THURSDAY NIGHT. THE STRONGEST WINDS WILL BE
  NORTHWEST OF SAN NICOLAS ISLAND. LOCAL GUSTS TO 30 KNOTS WILL BE
  POSSIBLE THURSDAY AFTERNOON AND EVENING. SHORT PERIOD COMBINED
  SEAS WILL BUILD TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
845 
WHUS76 KLOX 130402
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
902 PM PDT WED SEP 12 2012

PZZ673-131215-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120914T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
902 PM PDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS WILL 10 TO 20 KNOTS WITH GUSTS
  UP TO 25 KNOTS WILL PERSIST THROUGH LATE THURSDAY NIGHT. THE
  STRONGEST WINDS WILL BE NORTHWEST OF SAN NICOLAS ISLAND. LOCAL
  GUSTS TO 30 KNOTS WILL BE POSSIBLE THURSDAY AFTERNOON AND
  EVENING. SHORT PERIOD COMBINED SEAS WILL BUILD TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-131215-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120914T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
902 PM PDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS UP TO
  25 KNOTS WILL PERSIST THROUGH LATE THURSDAY NIGHT. GUSTS TO 30
  KNOTS ARE EXPECTED THURSDAY NIGHT. THE SMALL CRAFT WINDS ARE
  LIKELY TO PERSIST THROUGH SATURDAY. SHORT PERIOD COMBINED SEAS
  WILL BUILD TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
714 
WHUS76 KLOX 131001
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
301 AM PDT THU SEP 13 2012

PZZ670-131815-
/O.EXB.KLOX.SC.Y.0099.120913T2200Z-120914T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
301 AM PDT THU SEP 13 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH FREQUENT GUSTS
  UP TO 25 KT WILL DEVELOP LATE THIS AFTERNOON THROUGH THE
  OVERNIGHT HOURS.  SEAS AROUND 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-131815-
/O.EXT.KLOX.SC.Y.0099.000000T0000Z-120915T0400Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
301 AM PDT THU SEP 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT AROUND POINT CONCEPTION...WITH FREQUENT GUSTS TO 25 KNOTS NW
  OF SAN NICOLAS ISLAND THROUGH FRIDAY NIGHT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
283 
WHUS76 KLOX 131612
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
912 AM PDT THU SEP 13 2012

PZZ673-676-140015-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120915T0400Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
912 AM PDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT...WITH FREQUENT
  GUSTS TO 25 KNOTS NW OF SAN NICOLAS ISLAND THROUGH FRIDAY NIGHT.
  SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-140015-
/O.CON.KLOX.SC.Y.0099.120913T2200Z-120914T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
912 AM PDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH FREQUENT 
  GUSTS UP TO 25 KT WILL DEVELOP LATE THIS AFTERNOON THROUGH THE 
  OVERNIGHT HOURS. SEAS AROUND 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
621 
WHUS76 KLOX 132132
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
232 PM PDT THU SEP 13 2012

PZZ673-676-140545-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120915T0400Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
232 PM PDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT...WITH FREQUENT 
  GUSTS TO 25 KNOTS NW OF SAN NICOLAS ISLAND THROUGH FRIDAY 
  NIGHT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-140545-
/O.CON.KLOX.SC.Y.0099.120913T2200Z-120914T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
232 PM PDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH FREQUENT 
  GUSTS UP TO 25 KT WILL DEVELOP LATE THIS AFTERNOON THROUGH THE 
  OVERNIGHT HOURS. SEAS AROUND 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
686 
WHUS76 KLOX 140355
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
855 PM PDT THU SEP 13 2012

PZZ673-676-141200-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120915T0400Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
855 PM PDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT...WITH GUSTS TO 30
  KT TONIGHT...WILL PERSIST THROUGH FRIDAY EVENING. STRONGEST
  WINDS WILL BE NORTHWEST OF SAN NICOLAS ISLAND. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-141000-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120914T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
855 PM PDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH FREQUENT GUSTS
  UP TO 25 KT WILL CONTINUE TONIGHT BEFORE DIMINISHING LATE. SEAS
  AROUND 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
110 
WHUS76 KLOX 140942
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
242 AM PDT FRI SEP 14 2012

PZZ673-676-141745-
/O.EXT.KLOX.SC.Y.0099.000000T0000Z-120915T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
242 AM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT...WITH GUSTS TO 25
  KT TONIGHT WILL PERSIST THROUGH TONIGHT. STRONGEST WINDS WILL
  BE NORTHWEST OF SAN NICOLAS ISLAND. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-141745-
/O.EXT.KLOX.SC.Y.0099.000000T0000Z-120915T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
242 AM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH FREQUENT 
  GUSTS UP TO 25 KT WILL CONTINUE TONIGHT BEFORE DIMINISHING 
  LATE. SEAS AROUND 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
320 
WHUS76 KLOX 141600
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
900 AM PDT FRI SEP 14 2012

PZZ673-676-142245-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120915T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
900 AM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT...WITH GUSTS TO 25
  KT TONIGHT. STRONGEST WINDS WILL BE NORTHWEST OF SAN NICOLAS
  ISLAND. STEEP SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-142245-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120915T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
900 AM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH FREQUENT GUSTS
  TO 25 KT. SEAS 4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
954 
WHUS76 KLOX 142127
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
227 PM PDT FRI SEP 14 2012

PZZ673-676-150430-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120915T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
227 PM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30
  KT. STEEP SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-150430-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120915T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
227 PM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30
  KT. STEEP SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
476 
WHUS76 KLOX 150422
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
922 PM PDT FRI SEP 14 2012

PZZ673-676-151230-
/O.EXT.KLOX.SC.Y.0099.000000T0000Z-120916T0400Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
922 PM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS SATURDAY MORNING. STEEP SHORT PERIOD SEAS BETWEEN 4 AND 8
  FEET WILL PERSIST INTO SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-151230-
/O.EXT.KLOX.SC.Y.0099.000000T0000Z-120915T1600Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
922 PM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL GRADUALLY DIMINISHING THROUGH SATURDAY MORNING.
  STEEP SHORT PERIOD SEAS BETWEEN 5 AND 8 FEET WILL SUBSIDE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HALL
366 
WHUS76 KLOX 150947
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
247 AM PDT SAT SEP 15 2012

PZZ673-676-151800-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120916T0400Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
247 AM PDT SAT SEP 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS THIS MORNING. STEEP SHORT PERIOD SEAS BETWEEN 4 AND 6
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-151600-
/O.CON.KLOX.SC.Y.0099.000000T0000Z-120915T1600Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
247 AM PDT SAT SEP 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL GRADUALLY DIMINISHING THROUGH THIS MORNING.
  STEEP SHORT PERIOD SEAS BETWEEN 4 AND 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
388 
WHUS76 KLOX 151537
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
837 AM PDT SAT SEP 15 2012

PZZ673-152245-
/O.CAN.KLOX.SC.Y.0099.000000T0000Z-120916T0400Z/
/O.NEW.KLOX.SC.Y.0100.120915T2300Z-120916T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
837 AM PDT SAT SEP 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM PDT SUNDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH FREQUENT GUSTS
  TO 25 KT LATE THIS AFTERNOON AND TONIGHT. STEEP SEAS 4 TO 6
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-151645-
/O.CAN.KLOX.SC.Y.0099.000000T0000Z-120916T0400Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
837 AM PDT SAT SEP 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.

THE NORTHWEST WINDS HAD DIMINISHED TO 5 TO 15 KT THIS MORNING AND
LITTLE CHANGE IS EXPECTED FOR THE REST OF TODAY.

$$

PZZ670-151645-
/O.CAN.KLOX.SC.Y.0099.000000T0000Z-120915T1600Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
837 AM PDT SAT SEP 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.

THE NORTHWEST WINDS HAD DIMINISHED TO 10 TO 20 KT THIS MORNING
WITH OCCASIONAL GUSTS TO 25 KT IN THE NORTHWEST PORTION AND LITTLE
CHANGE IS EXPECTED FOR THE REST OF TODAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 3:40 AM PDT, 5 hours 5 minutes earlier.

Area forecast discussion, Sep 12, 3:40 AM PDT, 5 hours 5 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
340 AM PDT WED SEP 12 2012

.SYNOPSIS...
WIDESPREAD LOW CLOUDS AND FOG WEST OF THE MOUNTAINS WILL CLEAR TO
THE BEACHES TODAY...AND TEMPERATURES WILL BE A BIT BELOW NORMAL.
STRONG HIGH PRESSURE WILL BRING SIGNIFICANT WARMING TO THE REGION
THURSDAY AND AGAIN FRIDAY...WITH LOW CLOUDS BECOMING CONFINED TO THE
IMMEDIATE COAST. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL ON
SATURDAY...THEN A COOLING TREND IS EXPECTED SUNDAY AND MONDAY AS AN
UPPER LEVEL TROUGH DROPS SOUTHWARD THROUGH THE WESTERN STATES.

&&

.SHORT TERM (TODAY-FRI)...MARINE LAYER HAS DEEPENED TO BETWEEN 2500
AND 3000 FEET DEEP THIS MORNING...WITH CLOUDS AND PATCHY FOG IN ALL
COASTAL AND VALLEY AREAS. IN FACT...CLOUDS WERE BEGINNING TO PUSH
INTO THE LOWER COASTAL SLOPES ACROSS VTU AND L.A. COUNTIES. DUE TO
THE DEEPENING OF THE MARINE LAYER...THERE WILL PROBABLY BE AT LEAST
PATCHY DRIZZLE THIS MORNING...AND WOULD NOT BE SURPRISED IF A FEW
LOCATIONS IN THE COASTAL FOOTHILLS OF L.A. AND VTU COUNTIES RECEIVE
VERY LIGHT AMOUNTS OF MEASURABLE RAIN THIS MORNING. WHILE SKIES
SHOULD CLEAR IN MOST AREAS LATER THIS MORNING....EXPECT CLOUDS TO
LINGER NEAR THE BEACHES...ESPECIALLY S OF PT CONCEPTION AS THE
INVERSION STRENGTHENS AND LOWERS THANKS TO WARMING ALOFT ASSOCIATED
WITH AN UPPER RIDGE BUILDING INTO THE REGION FROM THE S. THE WRF
SHOWS SOME WARMING AT 950 MB TODAY...WHICH WOULD SUGGEST SOME
WARMING...BUT IT MAY BE DIFFICULT TO DISLODGE THE MARINE INFLUENCE
OUT OF THE VALLEY. WILL GO WITH A FEW DEGREES OF WARMING IN THE MTNS
AND DESERTS TODAY...WITH MOSTLY MINOR CHANGES ELSEWHERE.

THE UPPER RIDGE ALONG THE WEST COAST WILL AMPLIFY TONIGHT AND
THU...EVOLVING INTO A NNE-SSW ELONGATED UPPER HIGH EXTENDING FROM
THE GREAT BASIN ACRS THE FCST AREA BY LATE THU. HEIGHTS/THICKNESSES
WILL RISE ACROSS THE REGION...AND THE MARINE LAYER WILL BECOME MORE
SHALLOW. IF THE WRF IS CORRECT...THE MARINE LAYER WILL BE SQUASHED
SIGNIFICANTLY ENOUGH TONIGHT/THU MORNING TO KEEP ASSOCD NIGHT/MORNING
STRATUS CONFINED TO THE COASTAL PLAIN AND LOWER VALLEY AREAS SUCH AS
THE SANTA YNEZ AND SAN GABRIEL VALLEYS. THERE MAY BE ENOUGH OF A N-S
GRAD TO PRODUCE SOME LOCALLY GUSTY WINDS THRU AND BELOW PASSES AND
CANYONS OF THE SANTA YNEZ RANGE FOR SOME LOCALLY GUSTY WINDS THIS
EVENING...BUT NOTHING MAJOR IS EXPECTED. THE WRF IS SHOWING
SIGNIFICANT WARMING AT 950 MB ON THU...SO EXPECT QUITE A WARM
UP...ESPECIALLY IN THE VALLEYS. HIGH TEMPERATURES IN THE WARMEST
VALLEY LOCATIONS MAY REACH 100 DEGREES ON THU.

THE UPPER HIGH WILL HOLD IN PLACE ACROSS THE REGION THU NIGHT AND
FRI. N-S GRADS SHOULD BE A BIT STRONGER THU EVENING...SO EXPECT SOME
GUSTY WINDS THRU AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ
RANGE. THE WRF SHOWS THAT W-E GRADS FROM LAX TO DAG WILL TURN WEAKLY
OFFSHORE FRI MORNING...THEN HARDLY TURN ONSHORE DURING THE DAY. THIS
SHOULD BRING SEVERAL DEGREES OF WARMING TO AREAS W OF THE
MTNS...ESPECIALLY TO INTERIOR PORTIONS OF THE COASTAL PLAIN. HIGH
TEMPERATURES SHOULD GET CLOSE TO OR SLIGHTLY EXCEED 100 DEGREES IN
MANY VALLEY LOCATIONS...AND TEMPS SHOULD RISE WELL INTO THE 90S
ACROSS INTERIOR SECTIONS OF THE COASTAL PLAIN. ANY STRATUS THU
NIGHT/FRI MORNING SHOULD REMAIN CONFINED TO THE IMDT BEACHES.

.LONG TERM (SAT-TUE)...THE UPPER HIGH WILL REMAIN FIRMLY IN PLACE ON
SAT...ALTHOUGH GRADIENTS WILL LIKELY TURN ONSHORE IN THE AFTERNOON.
THIS MAY KNOCK A FEW DEGREES OFF MAX TEMPS...ESPECIALLY ON THE
COASTAL PLAIN...BUT IT SHOULD STILL BE RATHER HOT. AS A BROAD TROUGH
MOVES INTO THE PAC NW SUNDAY...THE UPPER HIGH OVER THE REGION WILL
FLATTEN OUT AND HEIGHTS/THICKNESSES WILL FALL. STILL EXPECT RATHER
MINIMAL STRATUS PATTERN SAT NIGHT/SUN...ALTHOUGH IT MAY BE A BIT
MORE WIDESPREAD NEAR THE COAST. MAX TEMPS SHOULD BE DOWN A FEW
DEGREES IN MOST AREAS SUNDAY. A POSITIVELY TILTED TROUGH WILL DROP
SWD THROUGH THE PAC NW AND INTO THE GREAT BASIN ON MON. THIS SHOULD
BRING MORE COOLING TO THE REGION...WITH INCREASED NIGHT/MORNING LOW
CLOUDS AND FOG IN COASTAL AREAS. TEMPS WILL LIKELY RETURN TO NEAR
NORMAL LEVELS. AT THIS POINT...DO NOT EXPECT TOO MUCH CHANGE
TUE...THEN WARMING MAY TAKE PLACE BY MIDWEEK.

&&

.AVIATION...11/1800Z.
A FAIRLY COMPLEX AVIATION FORECAST WITH RATHER POOR CONFIDENCE IN
THE EVOLUTION OF CLOUD COVER. REMNANT MOISTURE IS INTERACTING WITH A
WEAK TROUGH PUSHING ACROSS THE FORECAST AREA. LOW CLOUDS AND FOG
HAVE RUSHED TO THE COAST AND WILL CONTINUE TO HARASS COASTAL TAF
SITES THROUGH THE AFTERNOON...ESPECIALLY SOUTH OF POINT CONCEPTION.
THE LOW CLOUDS AND FOG WILL CAUSE MVFR TO IFR CONDITIONS AS THEY
SURGE INTO COASTAL SECTIONS FOR GOOD THIS EVENING.

KLAX...SCT V BKN CONDITIONS THIS AFTERNOON THEN BKN TO OVC THIS
EVENING THROUGH WED MORNING. MARINE CLOUDS WILL BRING MVFR TO IFR
CONDITIONS. A LOW CONFIDENCE FORECAST FOR TIMING OF SCT VS BKN
CONDITIONS.

KBUR...GOOD CONFIDENCE IN VFR CONDITIONS THROUGH WEDNESDAY. THERE IS
A 20 PERCENT CHANCE OF IFR CONDITIONS NEAR MORNING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
NONE

&&

PUBLIC...
AVIATION...
SYNOPSIS...

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 12, 6:00 AM PDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT WED SEP 12 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-131300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT WED SEP 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

THERE WILL BE PATCHY DRIZZLE THIS MORNING IN COASTAL AND VALLEY
AREAS OF LOS ANGELES AND VENTURA COUNTIES...WITH SLICK ROADWAYS
POSSIBLE.

THERE WILL BE LOCAL DENSE FOG WITH VISIBILITIES ONE QUARTER MILE OR
LESS EARLY THIS MORNING ON THE COASTAL SLOPES OF THE LOS ANGELES AND
VENTURA COUNTY MOUNTAIN AND IN THE INTERIOR VALLEYS OF SAN LUIS
OBISPO COUNTY.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

HOT WEATHER IS EXPECTED ACROSS INTERIOR SECTIONS OF SOUTHWESTERN
CALIFORNIA FRIDAY AND SATURDAY. HIGHS TEMPERATURES COULD REACH OR
EXCEED 100 DEGREES EACH DAY IN THE VALLEYS...AT LOWER ELEVATIONS IN
THE MOUNTAINS...AND IN THE ANTELOPE VALLEY EACH DAY. THERE IS A
CHANCE THAT HIGH TEMPERATURES COULD APPROACH 100 DEGREES ACROSS
INTERIOR PORTIONS OF THE LOS ANGELES COUNTY COASTAL PLAIN ON
FRIDAY.

DB

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.